# SDR DALA2023022401381

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 88,034 hours, 16,120 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1803 -ATB- DUE TO L TAT PROBE FAILURE AFTER TAKEOFF. LANDED OVERWEIGHT. / CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. R/R L TAT PROBE. (7350636)
